Format

Send to

Choose Destination
See comment in PubMed Commons below
Int J Cardiol. 2009 Mar 20;133(1):e33-4. Epub 2007 Dec 26.

Statin-associated focal myositis.

Abstract

Myositis is an infrequent side effect of statin therapy, usually presenting as diffuse myositis with muscle weakness and cramping involving multiple body parts. We report a case of focal myositis of a hip muscle diagnosed on magnetic resonance imaging, as the underlying pathology was suspected to be related to an orthopaedic disease due to isolated hip symptoms, and which was finally attributed to statin intake. Awareness to this rare cause of musculoskeletal symptoms is indicated in case a patient presents with probable orthopaedic disease and is on statin therapy.

PMID:
18155787
DOI:
10.1016/j.ijcard.2007.08.109
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center